# SDR 2003UALA00881

- Difficulty date: November 21, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 32,624 hours, 12,008 cycles
- Engine: Iae V2527A5
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PANEL OF LT ELEVATOR FOUND WITH WATER INGRESSION IN AREA APROX 1.5 BY 1.4 INCHES LOCATED APPROXIMATELY 2 IN FROM I/B EDGE AND 33 INCHES FROM TRAILING EDGE.  MAJOR REPAIR ACCOMPLISHED.  A REINFORCING REPAIR WAS ACCOMPLISHED PER SRM 55-21-11.  REPAIR NR 5D ON PG 219 USING FIG 204 SHEET NR 2.
